# SDR REXA2018112201155

- Difficulty date: November 22, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 25,911 hours, 17,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85168
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION FOUND EXTERIOR EMERGENCY LIGHTS 5 AND 6 INOP.  FOUND BATTERY PACK 4 NOT WORKING FOR EXTERIOR EMERGENCY LIGHTS 5 AND 6, REMOVED AND REPLACED NR 4 BATTERY PACK (POSITION PS38) IAW JOBCARD 33-900-701 PART B.  OPERATIONAL TEST GOOD NO DEFECTS NOTED AT THIS TIME.
